# SDR CALA2017110303922

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 57,817 hours, 21,432 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 0150
- Condition: Unserviceable
- Location: R2 Door
- Part time: 32,700 hours, 10,849 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R NEEDS INSPECTION. REPLACED AFT RT SLIDE PER AMM 26-66-01.
